# SDR COMA0560176

- Difficulty date: March 13, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 27,969 hours, 26,361 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Thermoswitch
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5454 WING ANTI-ICE DUCT WARNING.  REPLACED WING THERMAL SWITCH FOR TROUBLESHOOTING.
